Profile

Join date: Jun 28, 2022

About







Could My Thyroid Medication Be Making Me Sick



When you take Synthroid (T4 only) you will take enough to drive TSH levels down. As TSH goes down you make less thyroid hormone – 90% T4 but 10% T3. If you have a problem with T4 to T3 conversion (can happen for many reasons) then you very well may feel hypothyroid. Fortunately, there is a little backup with the 10% that the thyroid produces. Worsening of constipation or GI issues.


Worsening memory function. Increased pain. And other symptoms of hypothyroidism. These side effects usually mimic the side effects of hypothyroidism, because if you stop. My doctor already has me on a daily regimen of Promethazine for my many stomach issues, & really don't want to increase the Promethazine just to prevent nausea or vomiting due to the thyroid medication. Can anyone please tell me what side effects, if any that you may experience from this Rx for thyroid? My mum has taken it for years & has no.

 

Is There An Inhaler For Copd - Discount Place

More actions